# SDR NACA2023092700005

- Difficulty date: September 27, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,751 hours, 20,052 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R FWD FUEL PUMP. RE-ACTIVATED SYSTEM FIM 2822 FT 819 CK 3 PHASE WIRING AND ALL GND ALL CHECK NORMAL. OPERATED SYSTEM MORE THAN 10 MINUTES NO FAULTS OR LIGHTS, R FWD FUEL PUMP NORMAL.
